# SDR SIMA20130723001

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 24,736 hours, 17,721 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980035
- Part serial: 00261
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT,  RECEIVED AN AUTO PRESSURE CAUTION MESSAGE AND BOTH PRESSURIZATION CONTROLLERS FAILED.  LEVELED OFF, COMPLIED WITH AOM VOL 1 PROCEDURES AND CONTACTED SOC/MOC.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  ACFT LANDED WITHOUT INCDENT.  ACFT REMOVED FROM SERVICE.  R & R THE OUTFLOW VALVE IAW AMM 21-32-01.  THE OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
